# SDR FDEA2020073011395

- Difficulty date: July 1, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 35,556 hours, 19,296 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Part number: 224W0755501
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE REVERSER PRESSURIZED.   REMOVED AND INSTALLED A NEW DPV IAW AMM  78-31-06-2 UP TO PART F (1) SUB. C.   R & R THE NR 2 PRSOV IAW MM 78-31-05-04, INSTALLED NR 2 ENG.LT THRUST REVERSER CDU SWITCH ASSEMBLY IAW AMM 78-31-04-04.  REPLACED THE RIGHT THRUST REVERSER RVTD WIRE HARNESS IAW  AMM 20-33-42. DURING CDU SWITCH OPS CHECKS FOUND RT OTBD THRUST REVERSER CDU INOPERATIVE.   REMOVED, REPLACED  AND OPS CHECKED THE RT THRUST REVERSER CDU IAW AMM 78-31-01-4.  OPS CHECKED GOOD IAW AMM 78-31-01-4.
